# SDR P5CA9800010

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3441 · Inertial Guidance System
- Part: Inertial Nav Sys
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

NR 1 INS FAILED.  THIS A/C EQUIPED WITH ONLY 2 INS SYSTEMS.  A/C RETURNED TO AMS.  REPLACED NR 1 INU IAW MM 34-41-07.  NIL MALFUNCTION CODES FINE ALIGNMENT C/W.
